Opuscula Mathematica
Opuscula Math. 37, no. 6 (), 821-827
Opuscula Mathematica

A direct approach to linear-quadratic stochastic control

Abstract. A direct approach is used to solve some linear-quadratic stochastic control problems for Brownian motion and other noise processes. This direct method does not require solving Hamilton-Jacobi-Bellman partial differential equations or backward stochastic differential equations with a stochastic maximum principle or the use of a dynamic programming principle. The appropriate Riccati equation is obtained as part of the optimization problem. The noise processes can be fairly general including the family of fractional Brownian motions.
Keywords: linear-quadratic Gaussian control, Riccati equation for optimization, stochastic control.
Mathematics Subject Classification: 93E20, 93C05.
Cite this article as:
Tyrone E. Duncan, Bozenna Pasik-Duncan, A direct approach to linear-quadratic stochastic control, Opuscula Math. 37, no. 6 (2017), 821-827, http://dx.doi.org/10.7494/OpMath.2017.37.6.821
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.